MathSciNet Relay Station
MathSciNet bibliographic data
MR1737742 94B25
Zinovʹev, V. A.; Èrikson, T. New lower bounds for the kissing number in small dimensions. (Russian) Problemy Peredachi Informatsii 35 (1999), no. 4, 3--11; translation in Problems Inform. Transmission 35 (1999), no. 4, 287–294
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement